Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31819
A Note on Toeplitz Matrices

Authors: Hsuan-Chu Li


In this note, we demonstrate explicit LU factorizations of Toeplitz matrices for some small sizes. Furthermore, we obtain the inverse of referred Toeplitz matrices by appling the above-mentioned results.

Keywords: Toeplitz matrices, LU factorization, inverse of amatrix.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1046


[1] I. Gohberg, A. Semencul, On the inversion of finite Toeplitz matrices and their continuous analogues, Mat. Issled. 7 (1972) 201-223 (in Russian).
[2] G. Heinig, K. Rost, Algebraic methods for Toeplitz-like matrices and operators, in: Operator Theory: Advances and Applications, vol. 13, Birkhäuser, Basel, 1984.
[3] Xiao-Guang Lv, Ting-Zhu Huang, A note on inversion of Toeplitz matrices, Applied Mathematics Letters 20 (2007) 1189-119.
[4] I. Gohberg, N. Krupnik, A formula for the inversion of finite Toeplitz matrices, Mat. Issled. 7 (12) (1972) 272-283 (in Russian).
[5] W. F. Trench, An algorithm for the inversion of finite Toeplitz matrix, J. SIAM 13 (3) (1964) 515-522.